Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 48, NWS Nashville, TN

June 5, 2014Bedford County, Marshall County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2014, 1:54 AM CDT for Bedford County, Marshall County, Tennessee. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 1:54 AM CDT (06:54 UTC)
Expired
Jun 5, 2014, 2:30 AM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Bedford County, TN, Marshall County, TN

The radar

The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WUUS54 KOHX 050654
SVROHX
TNC003-117-050730-
/O.NEW.KOHX.SV.W.0048.140605T0654Z-140605T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
154 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
  MARSHALL COUNTY IN MIDDLE TENNESSEE...

* UNTIL 230 AM CDT

* AT 153 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR LEWISBURG...MOVING SOUTHEAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEWISBURG...FARMINGTON...CORNERSVILLE...BELFAST AND PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3535 8689 3548 8689 3552 8688 3551 8687
      3553 8685 3558 8683 3559 8684 3560 8682
      3566 8681 3565 8664 3542 8644 3536 8656
      3537 8659 3533 8660 3526 8675
TIME...MOT...LOC 0653Z 318DEG 21KT 3552 8680

$$
FORECASTER: 31
2 follow-up statements
870 
WWUS54 KOHX 050712
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
212 AM CDT THU JUN 5 2014

TNC003-117-050730-
/O.CON.KOHX.SV.W.0048.000000T0000Z-140605T0730Z/
BEDFORD TN-MARSHALL TN-
212 AM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR MARSHALL AND SOUTHWESTERN BEDFORD COUNTIES...

AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BELFAST...MOVING SOUTHEAST AT
35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3535 8689 3548 8689 3543 8679 3547 8667
      3553 8673 3561 8677 3565 8672 3565 8664
      3542 8644 3536 8656 3537 8659 3533 8660
      3526 8675
TIME...MOT...LOC 0711Z 321DEG 40KT 3533 8661

$$
31
209 
WWUS54 KOHX 050726
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 AM CDT THU JUN 5 2014

TNC003-117-050736-
/O.EXP.KOHX.SV.W.0048.000000T0000Z-140605T0730Z/
BEDFORD TN-MARSHALL TN-
226 AM CDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL AND SOUTHWESTERN
BEDFORD COUNTIES WILL EXPIRE AT 230 AM CDT...

LAT...LON 3535 8689 3548 8689 3543 8679 3547 8667
      3553 8673 3561 8677 3565 8672 3565 8664
      3542 8644 3536 8656 3537 8659 3533 8660
      3526 8675
TIME...MOT...LOC 0726Z 321DEG 40KT 3520 8648

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:13 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 5, 12:13 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1213 AM CDT THU JUN 5 2014

.AVIATION 06Z DISCUSSION...
MCS IS WEAKENING AS IT CONTINUES TO MOVE SOUTHWARD THROUGH THE MID
STATE. NONETHELESS...CONVECTION IS LIKELY FOR THE FIRST FEW HOURS
OF THE TAF PD. TEMPORARY WIND GUSTS OF 35 MPH CAN BE EXPECTED
EARLY ON. CONVECTION SHOULD CLEAR THE TERMINAL AREAS BY 10Z OR SO
WITH JUST VCSH AND SOME LOWER CIGS THEREAFTER UNTIL 14Z.

THU AFTERNOON THE BETTER INSTABILITY AXIS WILL SHIFT SOUTHWEST OF
THE TERMINALS. WILL STILL INCLUDE A VCNTY QUALIFIER FOR A FEW
HOURS.

&&

.PREV DISCUSSION... /ISSUED 1105 PM CDT WED JUN 4 2014/

UPDATE...
AS MENTIONED EARLIER THIS EVENING...THIS WHOLE SYSTEM LOOKED
RATHER IFFY IN TERMS OF SEVERE. STORMS ARE NOW WEAKENING IN INTENSITY.
THE COVERAGE IS NOW ACROSS OUR FAR NORTHERN TIER OF COUNTIES.
BUT...ISOLATED AREAS OF 40-50 MPH WIND GUSTS CAN STILL BE
EXPECTED. WILL STILL ALLOW THE WATCH TO CONTINUE FOR A LITTLE
WHILE LONGER...CANT COMPLETELY RULE OUT THE POTENTIAL FOR SOME
STRENGTHENING TO OCCUR BUT HELICITY VALUES LOOK TO BE DECREASING
SLOWLY. OTW...ILL ADJUST THE WEATHER GRIDS AND LOWER SOUTHERN
AREAS TO A CHANCE PRIOR TO MIDNIGHT. SHORT DURATION HEAVY RAIN
THREAT FOR SOME OF THE STRONGER CONVECTION STILL EXISTS BUT NO
REAL FLOOD THREAT IS INDICATED. LIKELY POPS WILL BE INCLUDED FOR
THE AFTER MIDNIGHT PERIOD. CATEGORICAL POPS FAR NORTH PRIOR TO
THAT TIME.

PREV DISCUSSION... /ISSUED 840 PM CDT WED JUN 4 2014/

UPDATE...
HEAVY RAINFALL APPEARS TO BE MASSING ACROSS WESTERN PORTIONS OF
KY. 1 TO 3 INCH RAINFALL TOTALS ARE LOOKING MORE AND MORE LIKELY
ACROSS THE NORTHERN PORTIONS OF THE MID STATE. JUST POPULATED WITH
THE LATEST HPC QPF GUIDANCE AND IT DOES INDEED JACK UP OUR QPF
FOR THE OVERNIGHT. HOWEVER...FFG LOOKS SAFE AT THIS POINT AND A
WIDESPREAD FLOOD EVENT IS NOT EXPECTED. WILL GO AHEAD AND ADD THE
POTENTIAL FOR HEAVY RAINFALL IN THE GRIDS. THE HEAVIER RAINFALL
THREAT WILL MOVE INTO OUR SOUTHERN COUNTIES AFTER MIDNIGHT SO I
WILL INCLUDE THAT AS WELL.

OTHERWISE...TORNADO WATCH CONTINUES. 2 SEVERE CELLS ARE NOTED ON
RADAR. ONE IS SOUTHEAST OF BOWLING GREEN AND THE OTHER NORTH OF
HOPKINSVILLE. BOTH OF THESE WILL TRANSLATE EAST SOUTHEAST AND THE
CONVECTION SHOULD REACH OUR NORTHERN MOST COUNTIES BETWEEN 9 PM
AND 11 PM. LAPS HELICITY VALUES DO INCREASE SOME AS WE MOVE TOWARD
OUR PLATEAU.

UPDATE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 708 PM CDT WED JUN 4 2014/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
LOOKING FOR OVERALL BEST CHANCE OF SHWRS/TSTMS ASSOCIATED WITH
DEVELOPING MCS TO IMPACT TAF SITES 05/02Z-05/05Z CKV...05/03Z-05/06Z
BNA...TO 05/05Z-05/08Z...WITH SOME CONVECTIVE GUSTS TO 40KTS ALSO
POSSIBLE. SOME HEAVY RAINFALL EXPECTED WITH THIS BEST WINDOW OF
TSTMS TOO. EXPECT DEVELOPING MCS TO PASS S OF THESE AREAS AFTER
05/05Z E - 05/08Z W WITH VCSH POSSIBLE. WITH SFC BOUNDARY NOT
EXPECTED TO MOVE INTO MID STATE UNTIL 18Z ON THU...WILL ADDRESS
CONTINUED POTENTIAL OF TSTMS THRU 05/24Z WITH VCTS REMARKS.

PREV DISCUSSION.../ISSUED 331 PM CDT WED JUN 4 2014/

MESOSCALE UPDATE...FINAL THOUGHTS
LINE OF CONVECTION FROM JUST SOUTH OF SAINT LOUIS EASTWARD ACROSS
SOUTHERN ILLINOIS INTO SOUTHWEST INDIANA. ELEVATED MIXED LAYER FROM
OKLAHOMA EASTWARD INTO TENNESSEE BEGINNING TO RELAX A BIT OVER
MIDDLE TENNESSEE AT 20Z. 35-40 KNOT 850 MBAR JET PUNCHING UP ALONG
THE OHIO RIVER WITH A NORTHWESTERLY 500 MBAR JET INTERSECTING. ALL
THIS IN AREA OF TORNADO WATCHES. PRECIPITABLE WATER CLOSE TO 2 INCHES
WILL ADVECT SOUTHEASTWARD TONIGHT FROM SOUTHEASTERN MISSOURI INTO
MIDDLE TENNESSEE. ONCE THE INITIAL LINE OF CONVECTION ARRIVES HERE IN
MIDDLE TENNESSEE THIS EVENING IT WILL BE FOLLOWED BY SIGNIFICANT
RAINFALL POSSIBLY FOR SEVERAL HOURS AT SOME LOCATIONS IN THE MID
STATE THAT COULD LEAD TO FLASH FLOODING. THIS IN ADDITION TO THE
THREAT FOR DAMAGING WINDS WITH THE INITIAL LINE OF CONVECTION. ARRIVAL
TIMES IN PREVIOUS DISCUSSION STILL ON TRACK.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jun 4, 5:42 PM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
542 PM CDT WED JUN 4 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-051000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
542 PM CDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE TONIGHT. A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE INTO
THE AREA AS THE EVENING HOURS PROGRESS AND THEN MOVE SOUTHWARD ACROSS
THE MID STATE THROUGH THE EARLY MORNING HOURS ON THURSDAY. THE
MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL
AND ISOLATED TORNADOES CANNOT BE RULED OUT. SOME OF THESE THUNDERSTORMS
COULD ALSO PRODUCE BRIEF HEAVY RAINFALL...AND AS THIS COMPLEX MOVES
SLOWLY TO THE SOUTH...PONDING OF WATERS ON ROADWAYS TO ISOLATED FLASH
FLOODING COULD ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE WEATHER WILL BE POSSIBLE BOTH THURSDAY AND FRIDAY DURING
THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE
DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM
COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE
MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID-
STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL
AND ISOLATED TORNADOES CANNOT BE RULED OUT.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO
THURSDAY MORNING...AS WELL AS DURING THE AFTERNOON THROUGH EARLY
EVENING HOURS ON THURSDAY AND FRIDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jun 4, 10:32 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1032 PM CDT WED JUN 4 2014

TNZ008-009-029-050400-
MACON-SUMNER-TROUSDALE-
1032 PM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SUMNER AND TROUSDALE
COUNTIES...

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR WESTMORELAND...MOVING SOUTHEAST
AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE OAK GROVE...BETHPAGE...
WESTMORELAND AND LAFAYETTE.

HALF INCH SIZE HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE
EXPECTED WITH THESE STORMS.

LAT...LON 3664 8622 3662 8579 3638 8620 3657 8660
      3665 8654 3666 8651 3666 8644

31
Special weather statement, Jun 4, 10:55 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1055 PM CDT WED JUN 4 2014

TNZ009-029-030-050430-
MACON-SMITH-TROUSDALE-
1055 PM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SMITH AND TROUSDALE
COUNTIES...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR HARTSVILLE...MOVING SOUTHEAST
AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HARTSVILLE...DIXON SPRINGS...
PLEASANT SHADE...SOUTH CARTHAGE AND CARTHAGE.

SMALL HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH
THESE STORMS.

LAT...LON 3634 8584 3620 8597 3629 8614 3633 8617
      3632 8619 3635 8621 3634 8622 3637 8628
      3644 8627 3645 8626 3646 8624 3649 8624
      3650 8621

31
Special weather statement, Jun 5, 12:31 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 AM CDT THU JUN 5 2014

TNZ025-057-050600-
DICKSON-HICKMAN-
1231 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND HICKMAN COUNTIES...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCEWEN TO
11 MILES EAST OF HURRICANE MILLS TO HURRICANE MILLS...MOVING
SOUTHEAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BUCKSNORT...PINEWOOD...DICKSON...
NUNNELLY...BURNS...BON AQUA...LYLES...CENTERVILLE AND PRIMM SPRINGS.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3590 8771 3595 8760 3595 8756 3597 8753
      3607 8755 3614 8753 3601 8719 3597 8721
      3573 8723 3572 8726 3570 8726 3570 8729
      3566 8732 3566 8736 3564 8739 3577 8773

27
Special weather statement, Jun 5, 12:55 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 AM CDT THU JUN 5 2014

TNZ007-008-027-050645-
DAVIDSON-ROBERTSON-SUMNER-
1255 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON AND SUMNER
COUNTIES...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR SPRINGFIELD...MOVING SOUTHEAST
AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SPRINGFIELD...ORLINDA...CROSS
PLAINS...WHITE HOUSE...MILLERSVILLE AND COTTONTOWN.

NICKEL SIZE HAIL...WINDS AROUND 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3657 8637 3624 8670 3653 8699 3665 8692
      3666 8674

31
Special weather statement, Jun 5, 1:03 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT THU JUN 5 2014

TNZ059-060-050645-
MAURY-WILLIAMSON-
103 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR MAURY AND WILLIAMSON COUNTIES...

AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIRVIEW TO 12 MILES
NORTHWEST OF COLUMBIA TO CENTERVILLE...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NATCHEZ TRACE AT HIGHWAY 96...
SANTA FE...LEIPERS FORK...WILLIAMSPORT...FRANKLIN...THOMPSONS
STATION...SPRING HILL...I-65 EAST OF COLUMBIA...COLUMBIA AND TRIUNE.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3563 8734 3567 8732 3573 8723 3584 8722
      3603 8709 3602 8705 3599 8704 3601 8699
      3592 8663 3585 8660 3583 8663 3580 8661
      3575 8670 3571 8669 3570 8681 3558 8683
      3551 8686

27
Special weather statement, Jun 5, 1:42 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT THU JUN 5 2014

TNZ060>062-075-095-050715-
BEDFORD-GILES-MARSHALL-MAURY-RUTHERFORD-
142 AM CDT THU JUN 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...GILES...MARSHALL...
MAURY AND RUTHERFORD COUNTIES...

AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AT 25 MPH PRESENTLY
ACROSS EASTERN PORTIONS OF WILLIAMSON AND MAURY COUNTIES...AND
EXPECTED TO MOVE INTO SOUTHEASTERN PORTIONS OF MAURY...GILES...
MARSHALL...RUTHERFORD...AND THEN BEDFORD COUNTIES SHORTLY.

SOME LOCATIONS IN THE PATH INCLUDE LEWISBURG...FARMINGTON...
BELFAST....LYNNVILLE...EAGLEVILLE...AND MURFREESBORO.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH...BRIEF HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
ARE EXPECTED WITH THESE STORMS.

LAT...LON 3503 8721 3543 8721 3549 8686 3566 8680
      3571 8672 3571 8669 3573 8670 3580 8661
      3583 8663 3584 8660 3594 8660 3582 8618
      3578 8619 3535 8653 3537 8659 3532 8660
      3531 8667 3525 8675 3526 8682 3499 8684

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:15 PM CDTSpecial Weather StatementOHXClay30 min
Jun 4, 10:05 PM CDTSpecial Weather StatementOHXSumner25 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart49 min
Jun 4, 10:32 PM CDTSpecial Weather StatementOHXMacon28 min
Jun 4, 10:55 PM CDTSpecial Weather StatementOHXSmith, Trousdale35 min
Jun 4, 11:09 PM CDTTornado WarningOHXDickson, Montgomery36 min
Jun 5, 12:03 AM CDTSevere Thunderstorm WarningOHXHumphreys42 min
Jun 5, 12:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 12:55 AM CDTSpecial Weather StatementOHXRobertson50 min
Jun 5, 1:03 AM CDTSpecial Weather StatementOHXMaury, Williamson42 min
Jun 5, 1:42 AM CDTSpecial Weather StatementOHXBedford, Giles, Marshall, Rutherford33 min
Jun 5, 2:19 AM CDTSpecial Weather StatementOHXHickman, Humphreys41 min
Jun 5, 2:25 AM CDTSpecial Weather StatementOHXSumner35 min
Jun 5, 2:30 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner15 min
Jun 5, 3:01 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys3 hr
Jun 5, 3:14 AM CDTSpecial Weather StatementOHXGrundy31 min
Jun 5, 3:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 3:37 AM CDTFlash Flood WarningOHXHickman, Humphreys3 hr
Jun 5, 3:41 AM CDTSpecial Weather StatementOHXMarshall34 min
Jun 5, 3:46 AM CDTSpecial Weather StatementOHXPerry44 min
Jun 5, 3:51 AM CDTSpecial Weather StatementOHXMaury39 min
Jun 5, 4:15 AM CDTSpecial Weather StatementOHXLewis45 min
Jun 5, 4:19 AM CDTAreal Flood AdvisoryOHXPerry3 hr
Jun 5, 4:25 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury50 min
Jun 5, 4:48 AM CDTFlash Flood WarningOHXHickman, Perry3 hr
Jun 5, 5:02 AM CDTSpecial Weather StatementOHXGiles, Lawrence43 min
Jun 5, 5:18 AM CDTSpecial Weather StatementOHXGiles27 min
Jun 5, 5:58 AM CDTFlash Flood WarningOHXDickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more5 hr
Jun 5, 6:27 AM CDTSpecial Weather StatementOHXGiles, Lawrence63 min
Jun 5, 6:53 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall37 min
Jun 5, 8:15 AM CDTFlash Flood WarningOHXHickman, Lewis, Perry3 hr
Jun 5, 8:17 AM CDTRiver Flood WarningOHXPerry35 hr
Jun 5, 8:20 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Perry, Wayne3 hr
Jun 5, 8:27 AM CDTSpecial Weather StatementOHXWilliamson48 min
Jun 5, 8:33 AM CDTSpecial Weather StatementOHXLewis42 min
Jun 5, 9:41 AM CDTSpecial Weather StatementOHXGiles64 min
Jun 5, 10:01 AM CDTFlash Flood WatchOHXDickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more30 hr
Jun 5, 11:03 AM CDTFlash Flood WarningOHXGiles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more8 hr
Jun 5, 1:57 PM CDTFlash Flood WarningOHXGiles, Lawrence, Perry, Wayne5 hr
Jun 5, 2:01 PM CDTSpecial Weather StatementOHXPerry, Wayne59 min
Jun 5, 2:38 PM CDTRiver Flood AdvisoryOHXGiles34 hr
Jun 5, 3:22 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne68 min
Jun 5, 3:27 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys53 min
Jun 5, 3:30 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Jun 5, 3:57 PM CDTSevere Thunderstorm WarningOHXGiles33 min
Jun 5, 6:39 PM CDTRiver Flood WarningOHXHickman18 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.